# SDR GTIA2019091834633

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 2,250 hours, 986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE CAUTION MESSAGE IS DISPLAYED ON THE FORWARD FLIGHT ATTENDANT PANEL. THE R1 DOOR IS AMBER ON THE FAP AS WELL-CONFIRMED. FOUND DOOR ASSIST BOTTLE PRESS AT MIN LEVEL. SERVICED IAW AMM CH 52-10-00. FAULT CLEARED. AC OK FOR CONTINUED SERVICE.
